# SDR SWAA2024012243001

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 29,825 hours, 14,251 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Dipstick
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L/H WING #8 FUEL DRIP STICK BROKEN END CAP BROKEN STICK IS SECURE AND NO LEAKS.<[01] OK TO CONTINUE PER MEL 28-16-01. COMPLIED WITH SP1B. AUTHORIZATION #175979.;[02] REMOVED AND REPLACED L/H WING #8 FUEL DIP STICK REF AMM 28-44-11.
